# SDR QMLA2022083020060

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N327C
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8095
- Aircraft time: 2,227 hours, 9,528 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,227 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H FRWARD CANOPY FRAME ATTACHMENT STRUCTURE. CRACK IS IN THE AREA "A" IDENTIFIED IN EC130T2 AMM TASK 53-21-00, 6-1. CRACK IS ROUGHLY 15MM (.59IN). FIELD LOCATION. NOT CURRENTLY EQUIPPED TO PERFOM REQUIRED REPAIR PER SAME AMM TASK 53-10-00,8-19.
